# SDR DALA14014425649

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,706 hours, 20,630 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT BS 740, RBL 52,  FOUND TO BE OUT OF LIMITS IAW SRM 5-3-0051, FIG 101.  CUT OUT DAMAGE AREA IAW SRM 53-00-51, FIG 201, FABRICATED REPAIR ANGLES, FILLER, & STRIP IAW SRM 53-00-51, FIG 201.  INSTALLED REPAIR PARTS IAW SRM 51-40-02, PARA 7.
